# SDR HEEA0012653

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1076T
- Make and model: Bell 206L-1
- Aircraft serial: 45373
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490ATSDF1428
- Condition: Failed
- Location: Strobe
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY WILL NOT BUILD UP POWER.
